# SDR FDEA202103170686

- Difficulty date: March 17, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA38535
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1661 LBL 50-60 MAIN DECK FLOORBOARD CORRODED AT   NUTCLIPS REMOVED AND REPLACED FLOORBOARD SUPPORT AT STA 1661 LBL50-60 PER DWG 3853 AND   SRM51-31-01 VOLII
